Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 6, NWS Fort Worth, TX

April 14, 200746 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 14, 2007, 2:19 AM CDT for 46 counties in Texas. It took effect at Apr 14, 2007, 6:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 2:19 AM CDT (07:19 UTC)
In effect from
Apr 14, 2007, 6:00 AM CDT
Expired
Apr 14, 2007, 6:00 PM CDT
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 140719
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
219 AM CDT SAT APR 14 2007

...WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH 6 PM SATURDAY EVENING...

.A STRONG COLD FRONT WILL CONTINUE PUSHING THROUGH THE TEXAS GULF COAST
THIS MORNING. MUCH COOLER AND WINDY CONDITIONS WILL OCCUR BEHIND THE
COLD FRONT TODAY...DUE TO A STRONG NORTHERLY PRESSURE GRADIENT. POLAR
HIGH PRESSURE WILL SETTLE IN BY THIS EVENING...DIMINISHING THE WIND
SPEEDS DRAMATICALLY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141600-
/O.NEW.KFWD.WI.Y.0006.070414T1100Z-070414T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
219 AM CDT SAT APR 14 2007

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CDT
THIS AFTERNOON. 

NORTHWEST WINDS BETWEEN 20 TO 30 MPH...WITH GUSTS TO 35 MPH WILL
OCCUR OVER THE ADVISORY AREA TODAY. WINDS WILL DIMINISH RAPIDLY
AFTER 6 PM CDT THIS EVENING OR BY SUNSET. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADS AND HIGHWAYS.
BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING ONTO AREA
LAKES...ESPECIALLY OPEN WATERS. RESIDENTS MAY WISH TO TAKE ACTION
TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

05/
2 follow-up statements
000 
WWUS74 KFWD 141546
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT SAT APR 14 2007

...WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH 6 PM SATURDAY
EVENING...

.GUSTY NORTHWESTERLY WINDS WILL OCCUR THROUGH THIS AFTERNOON..DUE
TO THE STRONG PRESSURE GRADIENT BEHIND THE COLD FRONT THAT MOVED
THROUGH LAST NIGHT. WINDS WILL DECREASE THIS EVENING AS HIGH
PRESSURE SETTLES IN ACROSS NORTH TEXAS.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-142300-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-070414T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1046 AM CDT SAT APR 14 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

NORTHWEST WINDS BETWEEN 20 TO 30 MPH...WITH GUSTS OVER 35 MPH WILL
OCCUR OVER THE ADVISORY AREA TODAY. WINDS WILL DIMINISH RAPIDLY
AFTER 6 PM CDT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADS AND
HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA CAUTION WHEN VENTURING
ONTO AREA LAKES...ESPECIALLY OPEN WATERS. RESIDENTS MAY WISH TO
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

58
000 
WWUS74 KFWD 142255
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT SAT APR 14 2007

...WIND ADVISORY EXPIRING AT 6 PM...

.WINDS WILL CONTINUALLY DIMINISH THIS EVENING...AND ARE NOT
EXPECTED TO MEET ADVISORY CRITERIA AFTER 6 PM.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150000-
/O.EXP.KFWD.WI.Y.0006.000000T0000Z-070414T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
555 PM CDT SAT APR 14 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON...

THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. WINDS WILL
QUICKLY DIMINISH THIS EVENING...AND MANY SITES ACROSS NORTH TEXAS
ARE NO LONGER MEETING ADVISORY CRITERIA.

$$

25

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 12:14 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 14, 12:14 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT SAT APR 14 2007

.FINAL UPDATE...
REMOVED REMAINDER OF TOR WATCH 136 FROM FAR SE COUNTIES...AS COLD
FRONT IS CLEARING THAT AREA...DESPITE SOME SCT...ONGOING/ELEVATED
CONVECTION WHICH WILL JUST LEND TO SOME LIGHTNING AND SMALL HAIL
AT THE WORST. ALSO UPDATED TRENDS THROUGH MIDNIGHT ON OTHER
PARAMETERS. WAS A BUSY EVENING...AND WE SAY THANKS TO ALL OUR
PARTNERS IN THE PUBLIC AND MEDIA FOR THEIR SUPPORT AND
COLLABORATION THROUGH THIS BUSY EVENT. FINAL EVENING UPDATE
ALREADY SENT.

&&

.PREV DISCUSSION... /ISSUED 1039 PM CDT FRI APR 13 2007/

UPDATE...
REMOVED ALL BUT ANDERSON...LEON...ROBERTSON...AND MILAM FROM
TORNADO WATCH 136...AS THEY ARE RIGHT ON THE COLD FRONT AND HAVE
65-70 DEW PTS IN THAT AREA FOR AT LEAST ANOTHER HOUR OR SO.
OTHERWISE...SOME ELEVATED CONVECTION POSSIBLE INTO THE EARLY
MORNING HOURS ALONG THE RED RIVER AND DOWN THROUGH I-35...AS NEXT
IMPUSLE CONTS MOVING NEWD TOWARD N TX. UPDATES FOR WATCH/FCSTS
ALREADY SENT.

PREV DISCUSSION... /ISSUED 950 PM CDT FRI APR 13 2007/

UPDATE...
CLEARED NEXT ROW OF COUNTIES OR IN ESSENCE, CLEARED THE REMAINDER
OF TORNADO WATCH #135. THIS INCLUDES THE BONHAM...CORSICANA...FORT
HOOD...GROESBECK...KAUFMAN...TEMPLE...WACO...MEXIA...GREENVILLE
AND MARLIN AREAS. LOOK FOR FINAL UPDATE TO REMOVE/CANCEL TORNADO
WATCH #136 FROM REMAINDER OF E/SE CWA COUNTIES SOMETIME BEFORE
MIDNIGHT...OR WHEN BROKEN LINE OF CONVECTION EXITS EWD INTO FAR E
TX. UPDATES TO WCN/FCSTS ALREADY SENT FOR 10 PM NEWS/WEATHER-CASTS.

PREV DISCUSSION... /ISSUED 846 PM CDT FRI APR 13 2007/

UPDATE...
HAVE CLEARED THE AREA ALONG AND WEST OF A SHERMAN...DALLAS...
HILLSBORO...TO LAMPASAS LINE FROM THE TORNADO WATCH 135. HAVE ALSO
TRIMMED THE POPS BACK ACROSS THE WESTERN THIRD/HALF. #58

PREV DISCUSSION... /ISSUED 715 PM CDT FRI APR 13 2007/

UPDATE...
715 PM CDT

UPDATED TO EXPIRE TORNADO WATCH 133 AT 7 PM FOR COMANCHE-ERATH-
PALO PINTO...AND REMOVE MONTAGUE AND WISE FROM TORNADO WATCH 135.
TORNADO WATCH 135 AND 136 REMAIN IN EFFECT. 25

UPDATE...
620 PM CDT

UPDATE TO INCLUDE NEW TORNADO WATCH 136...THROUGH 2 AM...ALONG AND
EAST OF A PARIS-ATHENS-CAMERON LINE. ALSO REMOVED EASTLAND-JACK-
STEPHENS-YOUNG FROM PREVIOUS TORNADO WATCH 133. OTHER UPDATES TO
TEMPERATURES...DEW POINTS...AND WINDS TO ACCOUNT FOR CURRENT TRENDS.
UPDATE OUT NOW. 25

UPDATE...
337 PM CDT

HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS
/PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE
AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO
MEXIA...TO TEMPLE. #58

PREV DISCUSSION...
310 PM CDT

THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM
NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE
EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON.
TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN
ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS
FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION
CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND
A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR

THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD
FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP
THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES
WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS
THE EAST INTO THE SATURDAY MORNING.

DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY...
WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE
NORTH.

THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY
NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS
THE AREA. #58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  41  71  49  73  53 /  10   0   0  10  30
WACO, TX              38  73  48  74  53 /   0   0   0  10  30
PARIS, TX             36  67  46  72  49 /  10   0   0  10  30
DENTON, TX            39  70  46  74  52 /   0   0   0  10  30
MCKINNEY, TX          37  70  43  73  51 /  10   0   0  10  30
DALLAS, TX            41  70  49  73  55 /  10   0   0  10  30
TERRELL, TX           39  69  47  73  55 /  10   0   0  10  30
CORSICANA, TX         40  69  49  73  54 /  10   0   0  10  30
TEMPLE, TX            40  76  48  74  56 /   0   0   0  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/58
Hazardous weather outlook, Apr 13, 10:00 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT FRI APR 13 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1000 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THE THREAT OF SEVERE WEATHER HAS ENDED IN NORTH TEXAS. THERE COULD
BE SOME LIGHTNING AND THUNDER WITH WEAKENING STORMS ACROSS THE
AREA...BUT ONLY A BRIEF RAIN SHOWER OR TWO WILL ACOMPANY ANY
RESIDUAL STORMS THROUGH THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...
WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT
SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND
EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE
VEHICLES.

PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A
GOLDTHWAITE...MERIDIAN...EMORY LINE.

A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT
THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS
THE AREA.

.SPOTTER INFORMATION STATEMENT...
FURTHER SPOTTER ACTIVATION IS NOT LIKELY THROUGH THE REST OF TONIGHT.

26

In the hours before

Local storm report, Apr 14, 2:03 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 AM CDT SAT APR 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     3 N ROCKWALL            32.97N  96.46W
04/13/2007                   ROCKWALL           TX   TRAINED SPOTTER

            SMALL LIMBS DOWN.
Local storm report, Apr 14, 2:06 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT SAT APR 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TSTM WND DMG     COPPERAS COVE           31.12N  97.90W
04/14/2007                   CORYELL            TX   PUBLIC

            SMALL LIMBS DOWN.
Local storm report, Apr 14, 2:06 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED DATE/TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT SAT APR 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

730 PM      TSTM WND DMG     COPPERAS COVE           31.12N  97.90W
04/13/2007                   CORYELL            TX   PUBLIC

            SMALL LIMBS DOWN.
Local storm report, Apr 14, 2:08 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
208 AM CDT SAT APR 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     12 S DECATUR            33.06N  97.59W
04/13/2007  M66 MPH          WISE               TX   TRAINED SPOTTER
Local storm report, Apr 14, 2:10 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 AM CDT SAT APR 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     ALLEN                   33.11N  96.67W
04/13/2007                   COLLIN             TX   PUBLIC

            SMALL LIMBS DOWN.
Local storm report, Apr 14, 2:15 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 AM CDT SAT APR 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             DECATUR                 33.23N  97.59W
04/13/2007  E2.00 INCH       WISE               TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:01 PM CDTTornado WarningFWDKaufman44 min
Apr 13, 7:13 PM CDTSevere Thunderstorm WarningFWDCoryell62 min
Apr 13, 7:13 PM CDTTornado WarningFWDDallas17 min
Apr 13, 7:24 PM CDTTornado WarningFWDHunt66 min
Apr 13, 7:41 PM CDTSevere Thunderstorm WarningFWDHill35 min
Apr 13, 7:45 PM CDTTornado WarningFWDRockwall15 min
Apr 13, 7:47 PM CDTSevere Thunderstorm WarningFWDKaufman43 min
Apr 13, 7:57 PM CDTTornado WarningFWDHopkins, Rains, Van Zandt63 min
Apr 13, 8:09 PM CDTSpecial Weather StatementFWDEllis, Navarro66 min
Apr 13, 8:12 PM CDTSpecial Weather StatementFWDMcLennan63 min
Apr 13, 8:14 PM CDTSpecial Weather StatementFWDBell61 min
Apr 13, 8:28 PM CDTTornado WarningFWDHunt32 min
Apr 13, 8:33 PM CDTSpecial Weather StatementFWDLimestone57 min
Apr 13, 8:37 PM CDTSpecial Weather StatementFWDFalls53 min
Apr 13, 8:43 PM CDTSpecial Weather StatementFWDHenderson62 min
Apr 13, 8:59 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains, Van Zandt46 min
Apr 13, 9:25 PM CDTSpecial Weather StatementFWDAnderson65 min
Apr 13, 9:41 PM CDTSpecial Weather StatementFWDHenderson34 min
Apr 13, 10:09 PM CDTSpecial Weather StatementFWDMilam66 min
Apr 13, 10:29 PM CDTSpecial Weather StatementFWDRobertson61 min
Apr 13, 10:57 PM CDTSpecial Weather StatementFWDLeon63 min

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.